# SDR ZZDA2011819

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 THROUGH 24 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LT SOCKETS AT ROW 22DEF, B5-118 AND 119 EMERGENCY LT BATTERY PACKS AND B5-118, 119 BATTERY CHARGERS - OPS CHECKS GOOD.  (REF B717 AMM 33-51)
